# SDR EVAS91009

- Difficulty date: March 15, 2002
- Submitted: May 26, 2003
- Operation: Air carrier
- Aircraft: N16107
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- System (JASC): 2710 · Aileron Control System
- Part: Control Quadrant
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CAPTAIN FOUND AILERON AND RUDDER TRIM FUNCTION, MANUAL CONTROL FAIL TOO, AIRCRAFT AIR TURN BACK.  ON GROUND FOUND DRIVE LINKAGE DETACHED, AFTER SECURE AND PERFORM RIGGING CHECK, NORMAL.
